# SDR SIMA20120702008

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 24,181 hours, 20,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE LAVATORY LEFT BEAM GUSSET CORRODED AT THE FORWARD END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW SERVICEABLE LAVATORY LEFT BEAM GUSSET IAW SRM 51-40-02, 51-20-03, 51-20-01, 51-40-09.  THE AIRCRAFT WAS RETURNED TO SERVICE.
